U.S. doctors online nowAsk doctors free
SC
A 40-year-old female asked:

i had a full hysterectomy a little over 2yrs ago due to endometriosis. i have no fallopian tubes, only ovaries. is it normal to still feel cramps? i n

1 doctor answer1 doctor weighed in
Dr. William Jurewitz
Specializes in Obstetrics and Gynecology
Ovaries and endometr: Despite your surgery, the main culprit of your endometriosis is still in place. It is likely that some, even microscopic areas, endometriosis were never removed. The hormones produced by your ovaries can result in the growth and further problems with endometriosis. Also, the ovaries will continue to cycle monthly and produce eggs and small cysts which can result in some cramping.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 28-year-old member asked:

Will I be able to breastfeed if I have had a breast reduction?

5 doctor answers8 doctors weighed in
Dr. Robert Benner
Obstetrics and Gynecology 33 years experience
No: Most women who have had breast reductions will find it difficult to nurse, and some may find it impossible. There's no harm in trying but it is important to be realistic. The operation relocates the nipple and disrupts the nerves that signal the brain to produce and release breast milk when the baby sucks. Sometimes there is adequate nerve function and with persistence nursing can succeed.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
Phoenix, AZ
A 24-year-old female asked:

Could I be pregnant if I had spotting the first day then light bleeding the next two days ?

1 doctor answer1 doctor weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Yes: Have you had sex in ethe last month? If so do a pregnancy test and find out good luck.
Saint Cloud, FL
A 30-year-old male asked:

If I have had one seizure in the past is it safe to undergo a light hypnosis for anxiety I do take Dilantin which is a untheroputic level?

2 doctor answers6 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Get off it: Dilantin should be relegated to history. It is an old drug of high toxicity and major problems with use. Talk to your doctor about getting off or at least changing to a newer and safer seizure medication.
A member asked:

Swelling of pelvic area in male 91 no pain?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
See your Dr.: Hard to give a specific answer as the pelvic area is actually fairly large with a number of possibilities that may cause swelling. I would recommend seeing your dr. And having a good exam. Impossible to give you a good answer in this kind of forum. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 20, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.